# SDR HALA2009033100118

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 26,967 hours, 5,194 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Eadi
- Part number: 6227998003
- Part serial: 9PLY
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ADI SKY, GOES BLACK INTERMITTENTLY (EFI SWITCH WHEN SELECTED MADE NO DIFFERENCE).  REMOVED AND INSTALLED SERVICEABLE F/O EADI PER AMM 34-22-03.  OPS CK GOOD.  OK TO CONTINUE.
